promotion image of download ymail app
Promoted
Anonymous
Anonymous asked in HealthWomen's Health · 1 decade ago

Antibiotic after cesarean infection.?

I was prescribed Cipro for about a week then Cleocin for 2 more weeks after having a cesarean which got infected and broke open. This is kinda gross but I have had the runs ever since and it is goind on 7 weeks since i stopped taking it. Is this normal? Or has it happened to you, one of the side effects on the packaging said you could have intestinal problems for weeks after but doesnt say how many, its kinda embarassing to have to go to the doc for the runs so i am trying to wait it out hoping it will go away. any other experiences like this will be helpfull.

2 Answers

Relevance
  • Anonymous
    1 decade ago
    Favorite Answer

    Antibiotics are known for causing the runs. Especially stronger one. But if your diarrhea has mucous in it I would have your doctor test you for C-diff. It is a parasitic infection of the intestines but is completely curable. You can actually get this from the hospital if proper handwashing and sanitizing of instruments is not done correctly. Drink lots of water and go on the BRAT diet to help with the diarrhea. This is bananas, rice cereal, and tea. Go to the doctor.

    • Commenter avatarLogin to reply the answers
  • 1 decade ago

    i think you should go to the doctor because the medicine should already be out of you system now!

    • Commenter avatarLogin to reply the answers
Still have questions? Get your answers by asking now.